Stability analysis for set-valued equilibrium problems with applications to Browder variational inclusions

Abstract

In this paper we study two types of strong set-valued equilibrium problems in Hausdorff locally convex topological vector spaces. Under suitable assumptions, stability in the sense of Hausdorff continuity of solutions is established. Main results are applied to Browder variational inclusions.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Alleche, B.: Multivalued mixed variational inequalities with locally Lipschitzian and locally cocoercive multivalued mappings. J. Math. Anal. Appl. 399(2), 625–637 (2013)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Shih, M.H., Tan, K.K.: Browder–Hartman–Stampacchia variational inequalities for multi-valued monotone operators. J. Math. Anal. Appl. 134(2), 431–440 (1988)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Kassay, G., Rădulescu, V.: Equilibrium Problems and Applications. Academic Press, Cambridge (2018)

    MATH  Google Scholar 

  4. 4.

    Abbasi, M., Rezaei, M.: Existence results for approximate set-valued equilibrium problems. Adv. Oper. Theory 1(2), 189–205 (2016)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Alleche, B., Rădulescu, V.D.: Set-valued equilibrium problems with applications to Browder variational inclusions and to fixed point theory. Nonlinear Anal. Real World Appl. 28, 251–268 (2016)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Alleche, B., Rădulescu, V.D.: Further on set-valued equilibrium problems and applications to Browder variational inclusions. J. Optim. Theory Appl. 175(1), 39–58 (2017)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Kristaly, A., Varga, C.: Set-valued versions of Ky Fan’s inequality with application to variational inclusion theory. J. Math. Anal. Appl. 282(1), 8–20 (2003)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Song, W.: Vector equilibrium problems with set-valued mappings. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria: Nonconvex Optimization and Its Applications, vol. 38, pp. 403–422. Springer, Boston (2000)

    Chapter  Google Scholar 

  9. 9.

    Li, S.J., Liu, H.M., Chen, C.R.: Lower semicontinuity of parametric generalized weak vector equilibrium problems. Bull. Aust. Math. Soc. 81(1), 85–95 (2010)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Chen, B., Gong, X.H.: Continuity of the solution set to parametric set-valued weak vector equilibrium problems. Pac. J. Optim. 6(3), 511–520 (2010)

    MathSciNet  MATH  Google Scholar 

  11. 11.

    Chen, B., Huang, N.J.: Continuity of the solution mapping to parametric generalized vector equilibrium problems. J. Glob. Optim. 56(4), 1515–1528 (2013)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Chen, C.R., Li, S.L., Teo, T.L.: Solution semicontinuity of parametric generalized vector equilibrium problems. J. Glob. Optim. 45(2), 309–318 (2009)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Li, S.J., Li, X.B., Wang, L.N., Teo, K.L.: The Hölder continuity of solutions to generalized vector equilibrium problems. Eur. J. Oper. Res. 199(2), 334–338 (2009)

    Article  Google Scholar 

  14. 14.

    Anh, L.Q., Khanh, P.Q.: Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces. J. Glob. Optim. 37(3), 449–465 (2007)

    Article  Google Scholar 

  15. 15.

    Anh, L.Q., Khanh, P.Q., Tam, T.N.: On Hölder continuity of approximate solutions to parametric equilibrium problems. Nonlinear Anal. 75(4), 2293–2303 (2012)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Han, Y., Gong, X.H.: Semicontinuity of solution mappings to parametric generalized vector equilibrium problems. Numer. Func. Anal. Optim. 37(11), 1420–1437 (2016)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Han, Y.: Lipschitz continuity of approximate solution mappings to parametric generalized vector equilibrium problems. J. Optim. Theory Appl. 178(3), 763–793 (2018)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Li, X.B., Li, S.J.: Continuity of approximate solution mapping for parametric equilibrium problems. J. Glob. Optim. 51(3), 541–548 (2011)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Li, X.B., Li, S.J., Chen, C.R.: Lipschitz continuity of an approximate solution mapping to equilibrium problems. Taiwan. J. Math. 16(3), 1027–1040 (2012)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Peng, Z.Y., Zhao, Y., Yang, X.M.: Semicontinuity of approximate solution mappings to parametric set-valued weak vector equilibrium problems. Numer. Func. Anal. Optim. 36(4), 481–500 (2015)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Peng, Z.Y., Yang, X.M., Teo, K.L.: On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan inequality. J. Ind. Manag. Optim. 11(2), 549–562 (2015)

    MathSciNet  MATH  Google Scholar 

  22. 22.

    Sadequi, Salehi Paydar M: Lipschitz continuity of an approximate solution mapping for parametric set-valued vector equilibrium problems. Optimization 65(5), 1003–1021 (2016)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Anh, L.Q., Khanh, P.Q., Tam, T.N.: Continuity of approximate solution maps of primal and dual vector equilibrium problems. Optim. Lett. 13(1), 201–211 (2019)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990)

    MATH  Google Scholar 

  25. 25.

    Göpfert, A., Riahi, H., Tammer, C., Zalinescu, C.: Variational Methods in Partially Ordered Spaces. Springer, New York (2003)

    MATH  Google Scholar 

  26. 26.

    Kuroiwa, D.: Convexity for set-valued maps. Appl. Math. Lett. 9(2), 97–101 (1996)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Anh, L.Q., Khanh, P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294(2), 699–711 (2004)

    MathSciNet  Article  Google Scholar 

  28. 28.

    Hu, S. and Papageorgiou, N.: Handbook of Multivalued Analysis, Volume I: Theory. Kluwer, Boston (1997)

  29. 29.

    Bao, T.Q., Gupta, P., Mordukhovich, B.S.: Necessary conditions in multiobjective optimization with equilibrium constraints. J. Optim. Theory Appl. 135(2), 179–203 (2007)

    MathSciNet  Article  Google Scholar 

  30. 30.

    Outrata, J.V.: A generalized mathematical program with equilibrium constraints. SIAM J. Control Optim. 38(5), 1623–1638 (2000)

    MathSciNet  Article  Google Scholar 

  31. 31.

    Mordukhovich, B.S.: Characterizations of linear suboptimality for mathematical programs with equilibrium constraints. Math. Program., Ser. B 120(1), 261–283 (2009)

    MathSciNet  Article  Google Scholar 

  32. 32.

    Lignola, M.B., Morgan, J.: Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution. J. Glob. Optim. 16(1), 57–67 (2000)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The authors would like to thank two anonymous referees for their valuable remarks and suggestions that helped us significantly the presentation of paper. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant Number 101.01-2020.11.

Author information

Affiliations

Authors

Corresponding author

Correspondence to T. N. Tam.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Anh, L.Q., Duoc, P.T., Tam, T.N. et al. Stability analysis for set-valued equilibrium problems with applications to Browder variational inclusions. Optim Lett 15, 613–626 (2021). https://doi.org/10.1007/s11590-020-01604-0

Download citation

Keywords

  • Stability analysis
  • Set-valued equilibrium problem
  • Hausdorff continuity
  • Browder variational inclusion